# SDR 98ZZZX2553

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Part number: S5387500001800
- Condition: Corroded
- Location: Fuselage
- Part time: 18,688 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CPCP 4 INSPECTION PERFORMED AT AMR EAGLE MAINTENANCE CENTER, FOUND LIGHT CORROSION ON AFT AVIONICS DOOR FLANGES (FWD AND AFT).  REMOVED AND REPLACED WITH NEW DOOR IAW ATR 42 SRM 20-21-00.  CAUSE OF DAMAGE:  ENVIRONMENTAL, LAVATORY, GALLEY SPILL.  AIRCRAFT TT:  18,688.4 HOURS. TAC:  23,278.
